Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 192, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 5, 2018, 4:44 PM CDT for Hart County, Kentucky. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2018, 4:44 PM CDT (21:44 UTC)
- Expired
- Jul 5, 2018, 5:15 PM CDT
- In force
- 31 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Hart County, KY
The radar
The Louisville radar (KLVX), 79 km from the middle of the area, began a volume at 21:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 9.7 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 347 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1409 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
263
WUUS53 KLMK 052144
SVRLMK
KYC099-052215-
/O.NEW.KLMK.SV.W.0192.180705T2144Z-180705T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
444 PM CDT THU JUL 5 2018
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Southwestern Hart County in central Kentucky...
* Until 515 PM CDT
* At 443 PM CDT, a severe thunderstorm was located near Munfordville,
and is nearly stationary.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Munfordville, Winesap, Leitchfield Crossing, Northtown, Macon,
Forestville, Tom Johns Crossing, Logsdon Valley, Kessinger and
Mount Beulah.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Hail and damaging winds and continuous cloud to ground lightning is
occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3724 8607 3724 8608 3725 8608 3736 8602
3733 8589 3720 8597
TIME...MOT...LOC 2143Z 016DEG 2KT 3730 8598
HAIL...<.75IN
WIND...60MPH
$$
SCHOETTMER2 follow-up statements
936
WWUS53 KLMK 052200
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
500 PM CDT THU JUL 5 2018
KYC099-052215-
/O.CON.KLMK.SV.W.0192.000000T0000Z-180705T2215Z/
Hart KY-
500 PM CDT THU JUL 5 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHWESTERN HART COUNTY...
At 500 PM CDT, a severe thunderstorm was located near Munfordville,
and is nearly stationary.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Winesap, Northtown, Macon, Forestville and Tom Johns Crossing.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3724 8607 3724 8608 3725 8608 3736 8602
3732 8597 3721 8599
TIME...MOT...LOC 2200Z 016DEG 2KT 3729 8598
HAIL...<.75IN
WIND...60MPH
$$
SCHOETTMER257
WWUS53 KLMK 052214
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
514 PM CDT THU JUL 5 2018
KYC099-052224-
/O.EXP.KLMK.SV.W.0192.000000T0000Z-180705T2215Z/
Hart KY-
514 PM CDT THU JUL 5 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN HART COUNTY WILL
EXPIRE AT 515 PM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However gusty winds
and heavy rain are still possible with this thunderstorm.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
LAT...LON 3724 8607 3724 8608 3725 8608 3736 8602
3732 8597 3721 8599
TIME...MOT...LOC 2214Z 016DEG 2KT 3728 8598
$$
SCHOETTMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 2:14 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jul 5, 2:14 PM CDT, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
314 PM EDT Thu Jul 5 2018
.Short Term...(This evening through Friday)
Issued at 310 PM EDT Thu Jul 5 2018
...Relief in Sight...
While it is difficult to call anything a "cold" front that only
cools the air into the 80s, after several days of highs in the 90s
with Heat Indices in the triple digits, we'll go with that. The
most important feature of the change in airmass following the
front that will pass through the area over the next 24 hours will
be the reduction in humidity. Dew points, which have reached 80
at multiple KY Mesonet sites today, will fall into the 60s by this
time tomorrow over all but the southern two tiers of Kentucky
counties, and keep on dropping after that.
Between now and the frontal passage, however, we'll endure
continued oppressive heat and humidity. The current heat advisory
remains in place until 01Z, and lows overnight will again remain
above 70. Isolated thunderstorms will provide a little relief to a
few locations, but storms moving south through central Indiana
this afternoon are not expected to maintain their strength as they
move into the center of the upper level high pressure ridge
stretching east to west across the Ohio Valley.
Behind the cold front, temperatures will range from the low 80s
along the Ohio River to the upper 80s near the Tennessee border.
With dew points dropping into the 60s, that will result in Heat
Indices in the mid 80s to lower 90s. After the past two days, that
really WILL feel "cold" - at least relatively speaking.
&&
.Long Term...(Friday night through Thursday)
Issued at 250 PM EDT Thu Jul 5 2018
...Welcome Break in Heat and Humidity Saturday, then Back to Typical
Summer Weather Next Week...
Friday Night Thru Sunday...
The cold front will push south into TN Friday night, ushering in
welcome cooler temperatures and lower surface dewpoints/humidity.
Pleasant weather will continue on Saturday with afternoon highs in
the 80s and dewpoints in the mid 50s to lower 60s over the northern
half of the forecast area, and 60s in downstate KY. Lows Friday
night will be refreshingly cooler in the upper 50s to mid 60s, and
in the 60s Saturday night, or near or even a few degrees below
normal. However, the respite will be short-lived as humidity values
begin to build again Sunday afternoon across central and west-
central KY. Cannot rule out an isolated thunderstorm Sunday
afternoon or evening over the southwest part of central KY.
Next Week...
The persistent mid-level ridge, centered over the central Rockies
this weekend will extend back eastward across the nation's
midsection and Ohio Valley next week. This will mean a return to
typical summer conditions, although not quite as hot as the last
couple days. Surface dewpoints generally should be in the upper 60s
and lower 70s with some spot mid 70s possible at times. Afternoon
high temperatures will reach the upper 80s and lower 90s, with the
hottest air likely remaining over states to our north and west.
With increased low-level moisture, diurnal destabilization is
expected each day. However, with ridging aloft, forcing will be
unorganized and dictated by any local/mesoscale convergence zones.
Thus, isolated thunderstorms will again be possible at times during
the heat of the day next week, but with many areas remaining dry.
Models suggest that a shortwave crossing the northeastern U.S. late
next week or next weekend could result in a better chance for
convection over parts of the Ohio Valley within northwest flow
aloft, but that's at least a week out and tenuous at this time.
&&
.Aviation...(18Z TAF Issuance)
Issued at 150 PM EDT Thu Jul 5 2018
Hot, humid air remains in place over the region, providing all the
moisture and instability needed for thunderstorms to develop, but
with a large ridge of high pressure centered on the Ohio Valley,
convection is essentially being squashed, with the exception of a
few cells INVOF CVG. Farther north, strong thunderstorms across
central Indiana were tracking southward well ahead of a cold front
set to bring drier air to all the TAF sites tomorrow. These storms
are expected to weaken and dissipate as they move south into the
ridge, as per all of the short term mesoscale guidance. For now
there is no reason to doubt this, but will keep a close eye on these
storms if they hold together. Based on current movement, this would
place thunder INVOF SDF by 22Z.
With no significant upper dynamics to serve as a focus until the
cold front moves through after sunrise, only isolated thunder is
expected for much of this valid period. With a morning FROPA,
convection should be limited.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Heat Advisory until 9 PM EDT /8 PM CDT/ this evening for
INZ076>079-083-084-089>092.
KY...Heat Advisory until 9 PM EDT /8 PM CDT/ this evening for
KYZ023>034-038-045-053-061>063-070>074.
&&
Short Term...JBS
Long Term....TWF
Aviation.....JBSHazardous weather outlook, Jul 5, 2:45 PM CDT, 1 hour 59 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 345 PM EDT Thu Jul 5 2018 INZ076>079-083-084-089>092-KYZ023>034-038-045-053-061>063-070>074- 061945- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Spencer-Nelson-Larue-Butler-Edmonson- Hart-Logan-Warren-Simpson-Allen-Barren- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Taylorsville, Bardstown, Hodgenville, Morgantown, Brownsville, Horse Cave, Russellville, Bowling Green, Franklin, Providence, Scottsville, and Glasgow 345 PM EDT Thu Jul 5 2018 /245 PM CDT Thu Jul 5 2018/ ...HEAT ADVISORY IN EFFECT UNTIL 9 PM EDT /8 PM CDT/ THIS EVENING... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Heat index values of 105 to 110 are expected through early this evening and a Heat Advisory remains in effect until 9 pm EDT or 8 pm CDT. Isolated to scattered thunderstorms also are expected tonight within a hot humid air mass ahead of a cold front. A few strong storms may produce brief gusty winds, heavy rainfall, and cloud-to-ground lightning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A thunderstorm chance will linger Friday morning across central Kentucky as the cold front moves through. Isolated thunderstorms are again possible by next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. KYZ035>037-039>043-046>049-054>057-064>067-075>078-081-082-061945- Franklin-Scott-Harrison-Anderson-Woodford-Fayette-Bourbon-Nicholas- Washington-Mercer-Jessamine-Clark-Marion-Boyle-Garrard-Madison-Green- Taylor-Casey-Lincoln-Monroe-Metcalfe-Adair-Russell-Cumberland- Clinton- Including the cities of Frankfort, Georgetown, Cynthiana, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Springfield, Harrodsburg, Nicholasville, Winchester, Lebanon, Danville, Lancaster, Richmond, Greensburg, Campbellsville, Liberty, Stanford, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 345 PM EDT Thu Jul 5 2018 /245 PM CDT Thu Jul 5 2018/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Heat index values of 100 to 105 are expected through early this evening. Isolated to scattered thunderstorms also are expected tonight within a hot humid air mass ahead of a cold front. A few strong storms may produce brief gusty winds, heavy rainfall, and cloud-to-ground lightning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A thunderstorm chance will linger Friday morning across central Kentucky as the cold front moves through. Isolated thunderstorms are again possible by next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. JBS/TWF
In the hours before
Local storm report, Jul 5, 4:10 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
510 PM EDT THU JUL 5 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM TSTM WND DMG 4 ESE GASCON 36.98N 85.51W
07/05/2018 METCALFE KY 911 CALL CENTER
TREE DOWN AT MOSBY RIDGE.
&&
JMBSpecial weather statement, Jul 5, 4:16 PM CDT, 28 minutes before
Special Weather Statement
National Weather Service Louisville KY
516 PM EDT THU JUL 5 2018
KYZ041-052145-
Fayette-
516 PM EDT THU JUL 5 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FAYETTE COUNTY...
At 515 PM EDT, a strong thunderstorm was located near Cadentown. the
storm is nearly stationary.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Lexington, Chilesburg and Athens.
Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3794 8434 3793 8433 3793 8434 3792 8436
3791 8442 3797 8447 3803 8438 3798 8432
3797 8432 3796 8431 3796 8432 3795 8431
TIME...MOT...LOC 2115Z 321DEG 4KT 3796 8439
SCHOETTMERSpecial weather statement, Jul 5, 4:18 PM CDT, 26 minutes before
Special Weather Statement National Weather Service Louisville KY 518 PM EDT THU JUL 5 2018 KYZ045-052145- Nelson- 518 PM EDT THU JUL 5 2018 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL NELSON COUNTY... At 518 PM EDT, a strong thunderstorm was located 7 miles north of Bardstown. the storm is nearly stationary. Winds between 40 to 50 mph are possible with this storm. Locations impacted include... Coxs Creek and Lenore. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3789 8554 3796 8552 3794 8542 3785 8545 TIME...MOT...LOC 2118Z 283DEG 2KT 3792 8550 SCHOETTMER
Special weather statement, Jul 5, 4:28 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Louisville KY
428 PM CDT THU JUL 5 2018
KYZ082-052200-
Clinton-
428 PM CDT THU JUL 5 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CLINTON COUNTY...
At 427 PM CDT, a strong thunderstorm was located near Albany. the
storm is nearly stationary.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Shipley and Wolf River Dock.
Heavy rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3663 8530 3670 8523 3667 8516 3662 8518
3662 8529
TIME...MOT...LOC 2127Z 031DEG 4KT 3665 8523
SCHOETTMERSpecial weather statement, Jul 5, 4:32 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Louisville KY
532 PM EDT THU JUL 5 2018
KYZ037-042-043-052215-
Bourbon-Nicholas-Harrison-
532 PM EDT THU JUL 5 2018
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BOURBON...NICHOLAS AND
SOUTHEASTERN HARRISON COUNTIES...
At 531 PM EDT, a strong thunderstorm was located 7 miles east of
Cynthiana, moving southeast at 25 mph.
Wind gusts up to 50 mph are possible with this storm.
Locations impacted include...
Cynthiana, Carlisle, Millersburg, Blacks Crossroads, Ellisville,
Colville, Broadwell, Moorefield, Currentsville and Barefoot.
LAT...LON 3813 8406 3834 8439 3847 8411 3844 8403
3844 8402 3843 8400 3842 8400 3844 8398
3843 8395 3836 8392 3836 8389 3835 8390
3836 8387 3833 8386 3834 8384 3832 8385
3832 8383
TIME...MOT...LOC 2131Z 290DEG 19KT 3843 8416
JDGSpecial weather statement, Jul 5, 4:40 PM CDT, 4 minutes before
Special Weather Statement National Weather Service Louisville KY 440 PM CDT THU JUL 5 2018 KYZ063-052215- Hart- 440 PM CDT THU JUL 5 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HART COUNTY... At 440 PM CDT, a strong thunderstorm was located near Munfordville, moving southwest at 5 mph. Wind gusts up to 50 mph and dime size hail are possible with this storm. Locations impacted include... Munfordville, Winesap, Northtown, Bee, Macon, Forestville, Tom Johns Crossing, Logsdon Valley, Kessinger and Mount Beulah. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 3735 8601 3731 8591 3718 8595 3727 8610 TIME...MOT...LOC 2140Z 029DEG 4KT 3729 8599 SCHOETTMER
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 1:30 PM CDT | Special Weather Statement | LMK | Adair | 30 min |
| Jul 5, 1:48 PM CDT | Special Weather Statement | LMK | Franklin | 27 min |
| Jul 5, 2:00 PM CDT | Special Weather Statement | LMK | Russell | 30 min |
| Jul 5, 2:09 PM CDT | Severe Thunderstorm Warning | LMK | Warren | 36 min |
| Jul 5, 2:20 PM CDT | Special Weather Statement | LMK | Woodford | 25 min |
| Jul 5, 2:31 PM CDT | Special Weather Statement | LMK | Barren | 29 min |
| Jul 5, 2:34 PM CDT | Special Weather Statement | LMK | Warren | 26 min |
| Jul 5, 2:37 PM CDT | Severe Thunderstorm Warning | LMK | Warren | 23 min |
| Jul 5, 2:54 PM CDT | Special Weather Statement | LMK | Metcalfe | 36 min |
| Jul 5, 3:02 PM CDT | Severe Thunderstorm Warning | LMK | Metcalfe | 28 min |
| Jul 5, 3:08 PM CDT | Special Weather Statement | LMK | Boyle, Mercer, Washington | 52 min |
| Jul 5, 3:24 PM CDT | Special Weather Statement | LMK | Barren | 36 min |
| Jul 5, 3:28 PM CDT | Special Weather Statement | LMK | Harrison | 47 min |
| Jul 5, 4:00 PM CDT | Severe Thunderstorm Warning | LMK | Harrison, Scott | 45 min |
| Jul 5, 4:16 PM CDT | Special Weather Statement | LMK | Fayette | 29 min |
| Jul 5, 4:18 PM CDT | Special Weather Statement | LMK | Nelson | 27 min |
| Jul 5, 4:28 PM CDT | Special Weather Statement | LMK | Clinton | 32 min |
| Jul 5, 4:32 PM CDT | Special Weather Statement | LMK | Nicholas | 43 min |
| Jul 5, 4:40 PM CDT | Special Weather Statement | LMK | Hart | 35 min |
| Jul 5, 4:48 PM CDT | Special Weather Statement | LMK | Larue | 27 min |
| Jul 5, 4:50 PM CDT | Special Weather Statement | LMK | Nelson | 25 min |
| Jul 5, 5:01 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Nicholas | 14 min |
| Jul 5, 5:13 PM CDT | Special Weather Statement | LMK | Hart | 32 min |
| Jul 5, 5:16 PM CDT | Severe Thunderstorm Warning | LMK | Nelson | 14 min |
| Jul 5, 5:19 PM CDT | Special Weather Statement | LMK | Clark | 26 min |
| Jul 5, 5:22 PM CDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue | 23 min |
| Jul 5, 5:24 PM CDT | Special Weather Statement | LMK | Casey | 36 min |
| Jul 5, 5:26 PM CDT | Severe Thunderstorm Warning | LMK | Clark | 34 min |
| Jul 5, 5:31 PM CDT | Special Weather Statement | LMK | Washington | 29 min |
| Jul 5, 5:34 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 26 min |
| Jul 5, 5:37 PM CDT | Severe Thunderstorm Warning | LMK | Nelson, Washington | 23 min |
| Jul 5, 5:40 PM CDT | Severe Thunderstorm Warning | LMK | Edmonson | 35 min |
| Jul 5, 5:43 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 32 min |
| Jul 5, 6:08 PM CDT | Special Weather Statement | LMK | Taylor | 37 min |
| Jul 5, 6:12 PM CDT | Severe Thunderstorm Warning | LMK | Green, Taylor | 33 min |
| Jul 5, 6:18 PM CDT | Areal Flood Advisory | LMK | Casey | 117 min |
| Jul 5, 6:22 PM CDT | Special Weather Statement | LMK | Madison | 23 min |
| Jul 5, 6:33 PM CDT | Special Weather Statement | LMK | Ohio | 42 min |
| Jul 5, 6:38 PM CDT | Special Weather Statement | LMK | Adair | 37 min |
| Jul 5, 6:46 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Russell | 29 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.